Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 47, NWS Albuquerque, NM

November 22, 2018

NWS Albuquerque, NM issued this wind advisory at Nov 22, 2018, 1:45 AM MST. It took effect at Nov 22, 2018, 5:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2018, 1:45 AM MST (08:45 UTC)
In effect from
Nov 22, 2018, 5:00 PM MST
Expired
Nov 23, 2018, 10:12 AM MST
In force
17 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

147 
WWUS75 KABQ 220845
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
145 AM MST Thu Nov 22 2018

...STRONG WEST TO NORTHWEST WINDS TO IMPACT THE CENTRAL MOUNTAIN
CHAIN AND ADJACENT HIGHLANDS LATE THIS AFTERNOON THROUGH MIDDAY
FRIDAY...

NMZ512>515-521-523-526-528-529-533-539-222200-
/O.NEW.KABQ.WI.Y.0047.181123T0000Z-181123T1900Z/
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains-
Central Highlands-South Central Mountains-Far Northeast Highlands-
Northeast Highlands-Guadalupe County-Eastern Lincoln County-
145 AM MST Thu Nov 22 2018

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON MST
FRIDAY...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 5 PM this afternoon to noon MST
Friday. 

* LOCATION...Sangre de Cristo, Sandia and Manzano, and the South
  Central Mountains, Far Northeast and Northeast Highlands,
  Guadalupe and Eastern Lincoln County.

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph.

* TIMING...Winds will begin to increase late this afternoon over
  the Sangre de Cristo Mountains, then strengthen as they spread
  southward to the South Central Mountains and eastward over the
  advisory area tonight. Winds are expected to diminish by midday
  Friday over most of the advisory area. 

* VISIBILITY...No significant visibility reductions are expected. 

* LOCAL IMPACTS...Motorists traveling on north to south oriented 
  highways including Interstate 25 from Glorieta to Raton should 
  be alert for sudden crosswinds. Take action to secure trash 
  cans, lawn furniture, and other loose or lightweight outdoor 
  objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
4 follow-up statements
516 
WWUS75 KABQ 222138
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
238 PM MST Thu Nov 22 2018

...STRONG WEST TO NORTHWEST WINDS TO IMPACT THE CENTRAL MOUNTAIN
CHAIN AND ADJACENT HIGHLANDS LATE THIS EVENING THROUGH FRIDAY
AFTERNOON...

NMZ512-528-222245-
/O.CAN.KABQ.WI.Y.0047.181123T0000Z-181123T1900Z/
West Slopes Sangre de Cristo Mountains-Far Northeast Highlands-
238 PM MST Thu Nov 22 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Wind Advisory. 

Winds are no longer expected to reach advisory level for the west
slopes of the Sangre de Cristo Mountains and Far Northeast 
Highlands.

$$

NMZ513>515-230700-
/O.EXT.KABQ.WI.Y.0047.181123T0300Z-181123T2100Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
238 PM MST Thu Nov 22 2018

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM MST
FRIDAY...

* LOCATION...East slopes and elevations above 9500 feet in the
  Sangre de Cristo Mountains.
 
* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Winds will begin to increase late this evening over the
  Sangre de Cristo Mountains, then strengthen overnight. Winds are
  expected to lessen by Friday afternoon. 

* VISIBILITY...Locally reduced visibility in areas of blowing 
  snow.

* LOCAL IMPACTS...Motorists traveling on north to south oriented 
  highways including Interstate 25 from Glorieta to Raton should 
  be alert for sudden crosswinds. Take action to secure trash 
  cans, lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ521-523-526-529-533-539-230700-
/O.EXT.KABQ.WI.Y.0047.181123T0300Z-181123T2100Z/
Sandia/Manzano Mountains-Central Highlands-
South Central Mountains-Northeast Highlands-Guadalupe County-
Eastern Lincoln County-
238 PM MST Thu Nov 22 2018

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM MST
FRIDAY...

* LOCATION...Sandia and Manzano, and the South Central Mountains,
  Guadalupe and Eastern Lincoln County. 

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Winds will begin to increase this evening strengthening
  overnight. Winds are expected to lessen over most of the
  advisory area by Friday afternoon.

* VISIBILITY...No significant visibility reductions are expected.

* LOCAL IMPACTS...Motorists traveling on north to south oriented
  highways should be alert to sudden crosswinds. Take action to 
  secure trash cans, lawn furniture, and other loose or 
  lightweight outdoor objects.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
492 
WWUS75 KABQ 230621
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1121 PM MST Thu Nov 22 2018

...STRONG WEST TO NORTHWEST WINDS TO IMPACT THE CENTRAL MOUNTAIN
CHAIN AND ADJACENT HIGHLANDS THROUGH FRIDAY AFTERNOON...

NMZ528-231300-
/O.NEW.KABQ.HW.W.0015.181123T0621Z-181123T2100Z/
Far Northeast Highlands-
1121 PM MST Thu Nov 22 2018

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MST FRIDAY...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect until 2 PM MST Friday. 

* LOCATION...Far Northeast Highlands, including Raton.

* WINDS...West to northwest 25 to 45 mph with gusts to around 60
  mph. 

* TIMING...Strong to damaging winds will continue through midday
  Friday before tapering off. 

* VISIBILITY...No widespread significant reductions. 

* LOCAL IMPACTS...Extremely hazardous driving conditions can be
  expected along the Interstate 25 corridor, especially for 
  motorists in high profile vehicles who should consider delaying 
  travel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ527-231300-
/O.EXA.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Raton Ridge/Johnson Mesa-
1121 PM MST Thu Nov 22 2018

...WIND ADVISORY IN EFFECT UNTIL 2 PM MST FRIDAY...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect until 2 PM MST Friday. 

* LOCATION...Raton Ridge and Johnson Mesa.

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Winds will be increasing during the overnight hours
  then diminish by Friday afternoon. 

* VISIBILITY...No widespread significant reductions in visibility
  expected. 

* LOCAL IMPACTS...Motorists traveling on north to south oriented
  highways including Interstate 25 should be alert for sudden 
  crosswinds. Take action to secure trash cans, lawn furniture, 
  and other loose or lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ513>515-231300-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
1121 PM MST Thu Nov 22 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY...

* LOCATION...Sangre de Cristo mountains. 

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Strong winds will persist during the overnight and
  early Friday morning before diminishing by Friday afternoon.
 
* VISIBILITY...Locally reduced visibility in areas of blowing 
  snow. 

* LOCAL IMPACTS...Motorists traveling on north to south oriented
  highways should be alert for sudden crosswinds. Take action to 
  secure trash cans, lawn furniture, and other loose or 
  lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ521-523-526-529-533-539-231300-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Sandia/Manzano Mountains-Central Highlands-
South Central Mountains-Northeast Highlands-Guadalupe County-
Eastern Lincoln County-
1121 PM MST Thu Nov 22 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY...

* LOCATION...Sandia and Manzano and the South Central Mountains,
  Central Highlands and Guadalupe and Eastern Lincoln Counties. 

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Strong winds will persist during the overnight hours
  then lessen over most of the advisory area by Friday afternoon.
 
* VISIBILITY...No significant visibility reductions are expected.

* LOCAL IMPACTS...Motorists traveling on north to south oriented 
  highways should be alert to sudden crosswinds. Take action to 
  secure trash cans, lawn furniture, and other loose or 
  lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
558 
WWUS75 KABQ 231036
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
336 AM MST Fri Nov 23 2018

...STRONG WEST TO NORTHWEST WINDS TO IMPACT THE CENTRAL MOUNTAIN
CHAIN AND ADJACENT HIGHLANDS THROUGH FRIDAY AFTERNOON...

NMZ528-231900-
/O.CON.KABQ.HW.W.0015.000000T0000Z-181123T2100Z/
Far Northeast Highlands-
336 AM MST Fri Nov 23 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* LOCATION...Far Northeast Highlands, including Raton.

* WINDS...West to northwest 25 to 40 mph with gusts to around 55
  mph. 

* TIMING...Strong to damaging winds will continue through midday
  today before tapering off. 

* VISIBILITY...No widespread significant visibility reductions
  expected.

* LOCAL IMPACTS...Hazardous driving conditions can be expected
  along the Interstate 25 corridor, especially for motorists in
  high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ522-231900-
/O.EXA.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Estancia Valley-
336 AM MST Fri Nov 23 2018

...WIND ADVISORY IN EFFECT UNTIL 2 PM MST THIS AFTERNOON...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect until 2 PM MST this afternoon. 

* LOCATION...Estancia Valley.

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Strong winds will persist this morning before
  diminishing this afternoon. 

* VISIBILITY...No widespread significant visibility reductions 
  expected.
 
* LOCAL IMPACTS...Motorists traveling on north to south oriented 
  highways should be alert for sudden crosswinds. Take action to 
  secure trash cans, lawn furniture, and other loose or 
  lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ513>515-527-231900-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
336 AM MST Fri Nov 23 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* LOCATION...Sangre de Cristo mountains.

* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Strong winds will persist this morning before
  diminishing somewhat during the afternoon. 

* VISIBILITY...No widespread significant visibility reductions 
  expected.

* LOCAL IMPACTS...Motorists traveling on north to south oriented 
  highways should be alert for sudden crosswinds. Take action to 
  secure trash cans, lawn furniture, and other loose or 
  lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ521-523-526-529-533-539-231900-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Sandia/Manzano Mountains-Central Highlands-
South Central Mountains-Northeast Highlands-Guadalupe County-
Eastern Lincoln County-
336 AM MST Fri Nov 23 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* LOCATION...Sandia and Manzano and the South Central Mountains,
  Northeast and Central Highlands, Guadalupe and Eastern Lincoln 
  Counties.
 
* WINDS...West to northwest 25 to 40 mph with gusts to around 55 
  mph. 

* TIMING...Strong winds will persist through the morning before
  diminishing in the afternoon.
 
* VISIBILITY...No widespread significant visibility reductions 
  are expected.

* LOCAL IMPACTS...Motorists traveling on north to south oriented 
  highways should be alert to sudden crosswinds. Take action to 
  secure trash cans, lawn furniture, and other loose or 
  lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
928 
WWUS75 KABQ 231712
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1012 AM MST Fri Nov 23 2018

NMZ528-231815-
/O.CAN.KABQ.HW.W.0015.000000T0000Z-181123T2100Z/
Far Northeast Highlands-
1012 AM MST Fri Nov 23 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
High Wind Warning. 

Winds have diminished below hazardous speeds, and thus the high
wind warning has been cancelled. Some occasional gusts will be
possible through the early afternoon, but overall wind speeds are
expected to remain moderate.

$$

NMZ513>515-521>523-526-527-529-533-539-231815-
/O.CAN.KABQ.WI.Y.0047.000000T0000Z-181123T2100Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains-
Estancia Valley-Central Highlands-South Central Mountains-
Raton Ridge/Johnson Mesa-Northeast Highlands-Guadalupe County-
Eastern Lincoln County-
1012 AM MST Fri Nov 23 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Wind Advisory. 

Winds have diminished below hazardous speeds, and thus the wind
advisory has been cancelled. Some occasional gusts will be 
possible through the early afternoon, but overall wind speeds are 
expected to remain moderate.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 21, 10:55 PM MST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 21, 10:55 PM MST, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1055 PM MST Wed Nov 21 2018

.AVIATION...
06Z TAF CYCLE
VFR next 24 hours. An approaching upper-level trough will result in
increasing mid and high clouds overnight along with increasing
southwest winds, mainly east of the central mountain chain,
on Thanksgiving Day. Sct low elevation rain with snow above about
7000 feet expected over northern NM Thursday evening. Areas of
MVFR/IFR cigs/vsbys along with mountain obscurations likely between
23/00Z-23/06Z Friday. Associated sfc cold front will move from west
to east through wrn NM during the evening while the front moves
through the ern plains after midnight.

33

&&

.PREV DISCUSSION...306 PM MST Wed Nov 21 2018...
.SYNOPSIS...
The next weather system will move across northern New Mexico on
Thanksgiving Day with a chance for rain and high terrain snow
showers. A couple inches of snow are possible along west facing
slopes of far northern New Mexico Thursday night. Winds will also
increase over the state Thursday and Friday as the storm system
passes through the area. The next weather maker will arrive on
Saturday and bring much colder air, stronger northwest winds, and
some high elevation snow to far northern New Mexico. A few areas
along the central mountain chain may see wind gusts in excess of 50
mph Friday night and Saturday. Much colder air will return in the
wake of this system Sunday and Monday.

&&

.DISCUSSION...
Spectacular travel weather is in place today across NM with light
winds, clear skies, and mild temperatures. Ridge top winds will begin
increasing tonight ahead of the next storm system for Thanksgiving.
Stronger winds aloft will usher in thick high clouds over the entire
area on Thanksgiving. Surface winds will increase through the day as
a lee side surface low deepens in response to a 145 kt upper jet
arriving from the west. Temps will be above normal however winds and
cloud cover will make it feel cooler than today.

Enough moisture and lift will be present to the north of the upper
jet axis to support rain and high terrain snow over northern NM by
Thursday evening. West facing slopes will have the potential to pick
up a quick 1 to 3". Winds will turn northwest behind this system and
keep speeds elevated for much of the night, especially along east
slopes of the central mt chain. Wind advisory speeds are likely in
the area from around Mora to Rowe Mesa, Clines Corners, Vaughn, and
eastern Lincoln County Thursday night and Friday. Otherwise a sunny
and mild day is in store for NM on Friday.

The next system will eject quickly southeast through the northern
Rockies Saturday. Strong northwest winds will spread over NM as a
cold front plows through the area. A surface low will deepen to near
992mb around Clayton while 700-500mb layer winds near 50 kt move
overhead. East slope areas will be favored for isolated high wind
speeds Friday night and Saturday. An area of wind advisories is
expected in surrounding areas of central and eastern NM as well.
This system continues to trend drier and farther north so snowfall
will be very limited to higher peaks near the CO border.

Colder air and very low humidity will settle back into the area
Sunday and Monday.

Guyer

&&

.FIRE WEATHER...
...STRONG NORTHWEST WINDS LIKELY THURSDAY NIGHT INTO FRIDAY AND
AGAIN SATURDAY AFTERNOON AND SATURDAY NIGHT...

Poor ventilation improves to fair Thanksgiving with pockets of poor
hanging on for valleys and lower elevations. An upper ridge over the
area today will move off to the east as the next quick moving
weather disturbance moves in late Thanksgiving. This will bring some
light wetting precip. to the Four Corners and northern mtns with
light snow accums at higher elevations. The main fire weather
concerns will be increasing winds and low MinRH in the upper teens
for northeast NM Thanksgiving afternoon.

The main trough axis passes over NM Thanksgiving night into Fri
morning, and this will be when NW winds really strengthen over the
central highlands peaking 25-30kts with gusts up to 40-45kts at
Clines Corners. Winds subside for most of the area through the day
Fri, though remaining strong for the east-central highlands for much
of the day. Ventilation will be fair to excellent Fri and Sat. The
next stronger weather disturbance arrives early Sat bringing even
stronger NW winds to much of the state. Conditions calm Sun with a
backdoor front through eastern NM.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

42
Hazardous weather outlook, Nov 21, 4:02 AM MST, 21 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
402 AM MST Wed Nov 21 2018

NMZ501>540-221200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
402 AM MST Wed Nov 21 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Light to moderate snowfall is expected across the northern mountains
Thursday afternoon and Thursday night.

A storm system will cross far northern New Mexico Saturday and
Saturday night, bringing light snow to northern portions of the
state. Strong north to northwest winds Saturday will gust up to 50 to
60 mph east of the central mountains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

28

Nearby

Wind Advisories in New Mexico, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.